Alert archive / New York / Wind Advisories in 2012

Wind Advisory 6, NWS Binghamton, NY

April 9, 20127 counties in Pennsylvania; 17 counties in New York

NWS Binghamton, NY issued this wind advisory at Apr 9, 2012, 3:47 AM EDT for 7 counties in Pennsylvania; 17 counties in New York. It took effect at Apr 9, 2012, 8:00 AM EDT. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Apr 9, 2012, 3:47 AM EDT (07:47 UTC)
In effect from
Apr 9, 2012, 8:00 AM EDT
Expired
Apr 9, 2012, 6:00 PM EDT
In force
10 hr
Issued by
NWS Binghamton, NY
All 24 counties

Broome County, NY, Cayuga County, NY, Chemung County, NY, Chenango County, NY, Cortland County, NY, Delaware County, NY, Madison County, NY, Oneida County, NY, Onondaga County, NY, Otsego County, NY, Schuyler County, NY, Seneca County, NY, Steuben County, NY, Sullivan County, NY, Tioga County, NY, Tompkins County, NY, Yates County, NY, Bradford County, PA, Lackawanna County, PA, Luzerne County, PA, Pike County, PA, Susquehanna County, PA, Wayne County, PA, Wyoming County, PA

The radar

The Binghamton radar (KBGM), 4 km from the middle of the area, began a volume at 07:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 00:00Z, 7.8 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 00:00Z on 2012-04-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 00:00Z on 2012-04-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 147 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2263 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
147 m²/s²
0-3 km storm-relative helicity
185 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

127 
WWUS71 KBGM 090747
NPWBGM

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BINGHAMTON NY
347 AM EDT MON APR 9 2012

...STRONG WINDS EXPECTED ACROSS THE REGION TODAY...

.THE COMBINATION OF STRONG WINDS ALOFT AND UNSTABLE CONDITIONS
WILL SET THE STAGE FOR A BLUSTERY DAY ACROSS ACROSS CENTRAL NEW
YORK AND NORTHEASTERN PENNSYLVANIA. SUSTAINED WINDS ABOVE 30 MPH
WITH GUSTS AS HIGH AS 45 MPH CAN BE EXPECTED THROUGH THE
AFTERNOON. WINDS WILL BEGIN TO WEAKEN LATER THIS EVENING.

NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043-
044-047-048-072-092200-
/O.NEW.KBGM.WI.Y.0006.120409T1200Z-120409T2200Z/
NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-
SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-
CHENANGO-OTSEGO-TIOGA-BROOME-DELAWARE-SULLIVAN-BRADFORD-
SUSQUEHANNA-NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE-
SOUTHERN WAYNE-
INCLUDING THE CITIES OF...BOONVILLE...PENN YAN...SENECA FALLS...
AUBURN...SYRACUSE...CORNING...HORNELL...WATKINS GLEN...ELMIRA...
ITHACA...ONEIDA...UTICA...ROME...CORTLAND...NORWICH...ONEONTA...
COOPERSTOWN...OWEGO...BINGHAMTON...WALTON...DELHI...MONTICELLO...
TOWANDA...SAYRE...MONTROSE...TUNKHANNOCK...SCRANTON...
WILKES-BARRE...HAZLETON...MILFORD...HONESDALE
347 AM EDT MON APR 9 2012

...WIND ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 6 PM EDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 6 PM EDT
THIS EVENING. 

* LOCATIONS...CENTRAL NEW YORK AND NORTHEASTERN PENNSYLVANIA.

* HAZARDS...STRONG WINDS. 

* WINDS...WEST WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH.

* TIMING...MID MORNING THROUGH EARLY EVENING. 

* IMPACTS...STRONG WINDS MAY TAKE DOWN TREE LIMBS AND PRODUCE
  SCATTERED POWER OUTAGES. TRAVEL MAY BECOME DIFFICULT FOR HIGH
  PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WIND ADVISORIES ARE ISSUED WHEN SUSTAINED WIND SPEEDS OF AT
GREATER THAN 30 MPH AND/OR WIND GUSTS OVER 40 MPH ARE EXPECTED.
WINDS OF THIS MAGNITUDE COULD CAUSE MINOR DAMAGE TO TREES...POWER
LINES AND WEAKER STRUCTURES. PERSONS IN THE ADVISORY AREA SHOULD
SECURE ALL LOOSE OBJECTS. IF YOU ARE TRAVELING THROUGH THE
ADVISORY AREA KEEP A FIRM GRIP ON THE WHEEL...ESPECIALLY FOR
THOSE DRIVING HIGH PROFILE VEHICLES.

PLEASE REPORT DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT
BGM.STORMREPORT@NOAA.GOV.

&&

$$
1 follow-up statement
938 
WWUS71 KBGM 091426
NPWBGM

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BINGHAMTON NY
1026 AM EDT MON APR 9 2012

NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043-
044-047-048-072-092200-
/O.CON.KBGM.WI.Y.0006.000000T0000Z-120409T2200Z/
NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-
SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-
CHENANGO-OTSEGO-TIOGA-BROOME-DELAWARE-SULLIVAN-BRADFORD-
SUSQUEHANNA-NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE-
SOUTHERN WAYNE-
INCLUDING THE CITIES OF...BOONVILLE...PENN YAN...SENECA FALLS...
AUBURN...SYRACUSE...CORNING...HORNELL...WATKINS GLEN...ELMIRA...
ITHACA...ONEIDA...UTICA...ROME...CORTLAND...NORWICH...ONEONTA...
COOPERSTOWN...OWEGO...BINGHAMTON...WALTON...DELHI...MONTICELLO...
TOWANDA...SAYRE...MONTROSE...TUNKHANNOCK...SCRANTON...
WILKES-BARRE...HAZLETON...MILFORD...HONESDALE
1026 AM EDT MON APR 9 2012

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING...

* LOCATIONS...CENTRAL NEW YORK AND NORTHEASTERN PENNSYLVANIA.

* HAZARDS...STRONG WINDS.

* WINDS...SUSTAINED WEST WINDS 20 TO 30 MPH...WITH GUSTS TO 45
  MPH...ESPECIALLY OVER THE HIGHER TERRAIN. 

* TIMING...THROUGH EARLY THIS EVENING.

* IMPACTS...STRONG WINDS MAY TAKE DOWN TREE LIMBS AND PRODUCE 
  SCATTERED POWER OUTAGES. TRAVEL MAY BECOME DIFFICULT FOR HIGH 
  PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WIND ADVISORIES ARE ISSUED WHEN SUSTAINED WIND SPEEDS OF AT
GREATER THAN 30 MPH AND/OR WIND GUSTS OVER 40 MPH ARE EXPECTED.
WINDS OF THIS MAGNITUDE COULD CAUSE MINOR DAMAGE TO TREES...POWER
LINES AND WEAKER STRUCTURES. PERSONS IN THE ADVISORY AREA SHOULD
SECURE ALL LOOSE OBJECTS. IF YOU ARE TRAVELING THROUGH THE
ADVISORY AREA KEEP A FIRM GRIP ON THE WHEEL...ESPECIALLY FOR
THOSE DRIVING HIGH PROFILE VEHICLES.

PLEASE REPORT DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT
BGM.STORMREPORT@NOAA.GOV.

&&

$$

MJ

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this wind advisory went out at Apr 9, 3:28 AM EDT, 19 minutes earlier.

Area forecast discussion, Apr 9, 3:28 AM EDT, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
328 AM EDT MON APR 9 2012

.SYNOPSIS...
MONDAY WILL BE WINDY AND SLIGHTLY COOLER...BEHIND A WEAK FRONTAL
BOUNDARY. CHILLY UNSETTLED WEATHER IS EXPECTED TUESDAY AND
WEDNESDAY...AS AN UPPER LEVEL STORM SYSTEM RESIDES CLOSE TO THE
REGION.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
.115 AM UPDATE...
REGIONAL RADAR MOSAIC STILL INDICATING LIGHT SHWR ACTIVITY
STRETCHING FROM GEORGIAN BAY SOUTHEAST THROUGH THE WESTERN MOHAWK
VALLEY. MUCH OF THIS ACTIVITY CAN BE ATTRIBUTED TO INCREASING
DEFORMATION FORCING BETWEEN THE EASTERN CANADIAN RETROGRADING LOW AND
SHORTWAVE ENERGY DIVING SOUTHEAST TROUGH THE EASTERN GREAT LAKES.
RUC AND NAM LAYERED DEFORMATION FIELDS SUGGEST SOME WEAKENING
LATER ON THIS MORNING WHICH MAY RESULT IN A GRADUAL DECREASE IN
CURRENT ACTIVITY. WITH TEMP/DEWPOINT SPREADS STILL RUNNING AT
APPROX. 15 DEGREES AT BOTH SYR AND RME...THIS ACTIVITY IS LIKELY ONLY
RESULTING IN A SPRINKLE AT BEST. ELSEWHERE...EXPECT DRY CONDITIONS
THROUGH THE REMAINDER OF THE EARLY MORNING HRS AS SUBSIDENCE
OVERSPREADS THE AREA IN THE WAKE OF SHORTWAVE ENERGY EXITING TO
THE EAST. TEMPS FOR THE MOST PART STILL REMAIN IN THE LOWER TO
MIDDLE 40S ACROSS THE REGION THIS MORNING SO EXPECT ANY PRECIP
THAT DOES FALL TO BE IN THE FORM OF RA.

9 PM UPDATE... CLOUDS HAVE MOVED INTO MOST OF THE CWA THIS
EVENING. SOME SPRINKLES MOSTLY AT THE LEADING EDGE FROM SYRACUSE
TO SIDNEY NOW. WITH THESE SPRINKLES AND CLOUDS ARE DEWPOINTS IN
THE 30S WHICH SHOULD REMAIN INTO THE OVERNIGHT. THIS HAS JUMPED
THE RELATIVE HUMIDITY UP WHICH IS GOOD GIVEN THE WIND HAS
INCREASED AGAIN. THESE CLOUDS WILL CLEAR LATE TONIGHT BUT THERE
WILL BE SOME WIND STILL. LOW TEMPS MOSTLY IN THE 30S.

UPPED POPS AND QPF THIS EVENING. UPPED CLOUD COVER...DEWPOINTS AND
TEMPERATURES.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH WEDNESDAY NIGHT/...
345 PM SUN UPDATE... MODEL TRENDS ARE FOR DRIER MORE WINDY WX ON
MON. GIVEN VERY STEEP 0-3 KM LR'S SHOWN ON MODEL SNDGS AND FAIRLY
STG ENVIR FLOW...WE'LL BE HOISTING A FIRE WX WATCH FOR MOST OF THE
CWA (EXCEPT THE FAR NRN STRIPE OF CNTYS...WHERE RH IS EXPECTED TO
BE A LTL HIGHER). AGAIN...MORE ON THIS IN THE FIRE WX SXN.

AS FOR THE WINDS SPECIFICALLY...BUFKIT MOMENTUM TRANSFER/MOS
VALUES WUD SUGGEST THE PSBLTY OF 35-40 KT GUSTS. ISALLOBARIC
FORCING IS ALSO DECENT FOR A RELATIVELY BRIEF PD (12-18Z
MON...WEAKENING THEREAFTER). WIND ADVSYS ARE CERTAINLY
PLAUSIBLE...BUT WE DIDN'T FEEL STGLY ENOUGH TO GO WITH A HIGH WIND
WATCH. THIS SITN WILL BE INCLUDED IN THE HWO. THE COVERAGE OF
SHWRS MAY INCREASE LATE IN THE DAY (MAINLY FAR N)...AS ANOTHER VORT
LOBE APPROACHES FROM THE WNW...BUT OVERALL...VERY DRY BLYR CONDS
SHOULD MITIGATE MUCH IF ANY PCPN.

TUE AND WED...THE PERSISTENT CANADIAN MARITIME/ME UPPER LOW IS
STILL EXPECTED TO RETROGRADE A BIT TWDS ERN NY/WRN NEW ENG. AS
THIS OCCURS...OUR AMS SHOULD MOISTEN ACCORDINGLY AND COOL A BIT
FURTHER. THUS...WE'RE CERTAINLY LOOKING FOR MORE CLDS...ALG WITH
SCTD SHWR ACTIVITY. LATE TUE NGT/EARLY WED...BLYR TEMPS COULD WELL
SUPPORT SOME WET SNOW ACRS THE HIGHER TERRAIN...BUT WE'RE NOT
LOOKING FOR ANY APPRECIABLE ACCUMS.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
330 AM UPDATE...MEDIUM RANGE MODELS CONTINUE TO SHOW EXTENDED
PERIOD BEGINNING WITH AN UPPER LEVEL LOW OVER THE GULF OF MAINE
WHICH LIFTS NORTHEAST AS A FLAT UPPER LEVEL RIDGE BUILDS OVER THE
AREA DURING THE LATTER PART OF THE PERIOD. SFC LOW PRES RIDING
OVER THE TOP OF THE RIDGE FROM THE UPPER GREAT LAKES ACROSS NRN
NYS TO NORTHERN NEW ENGLAND WILL BRING THE CHANCE FOR RAIN SHOWERS
SATURDAY NIGHT AND SUNDAY. CURRENT FORECAST IN GOOD SHAPE JUST
MINOR ADJUSTMENTS.

PREVIOUS DISC...
XTNDD PD BEGINS WITH THE LRG UPR LOW ANCHORED OVER NEW ENG. THIS
WILL KEEP MUCH OF THE PD IN AN UNSEASONABLY COOL NLY FLOW WITH
PLENTY OF MOISTURE TRAPPED OVHD. CLDS LOW IS SLOW TO MOVE
OUT...AND SO THE FCST AREA IS NOT LIKELY TO FEEL THE EFFECTS OF
THE RDG UNTIL LATE IN THE PD...FRI NGT OR SAT. SO...DAILY WX WILL
SEE COOL AIR AND GNRL OVC CONDS...WITH SCT SHWRS AT TIMES. TEMPS
COLD ENUF ALOFT...AND NEAR THE SFC AT NGT...FOR SOME MIXED PCPN.
ALL AMTS WILL BE LGT WITH THE WEAK FRCG.

GUID WAS IN GOOD AGREEMENT WITH THE TEMPS. HPC GUID WAS VERY CLOSE
TO MIXED MOS NUMBERS AND SURROUNDING OFFICES...SO DECIDED TO STICK
WITH THEM. POPS ARE LOW EARLY ON...AND GRADUALLY TAPER BLO CHANCE
AS THE UPR LOW SLOWLY PULLS OUT.

&&

.AVIATION /07Z MONDAY THROUGH FRIDAY/...
THE MOST SIGNIFICANT AVIATION CONCERN DURING THIS TAF PERIOD WILL
BE STRONG WINDS. THROUGH MID MORNING EXPECT WESTERLY WINDS AT
10-15 KNOTS WITH GUSTS AROUND 25 KNOTS. BY MID MORNING A WELL
MIXED LAYER WILL RESULT IN NORTHWEST WINDS OF 25 KNOTS WITH GUSTS
AROUND 35 KNOTS. WINDS WILL GRADUALLY SUBSIDE THIS EVENING THEN
BECOME SOUTHWEST AROUND 10 KNOTS BY 03Z.

VFR CONDITIONS ARE EXPECTED THROUGH THE PERIOD WITH BKN/OVC 4K FT
DECK AT KRME/KSYR AND SCATTERED CLOUDS AROUND 5K FT FOR REMAINDER
OF TERMINALS. THIS EVENING A MID DECK AROUND 8K FT WILL SPREAD
ACROSS THE REGION AS AN UPPER LEVEL LOW OVER EASTERN CANADA STARTS
DROPPING SOUTH.

.OUTLOOK...

MON NGT THRU THU...MVFR AND MAYBE IFR RESTRICTIONS IN -SHRA/-SHSN.
FRI...VFR.

&&

.FIRE WEATHER...
9 PM UPDATE...
DEWPOINTS IN THE 30S HAVE COME IN RISING THE RH WELL OVER 30. SOME
LOCATIONS STILL HAVE GUSTY NW WINDS. LET THE WARNING EXPIRE AT 7
AND LEFT THE WATCH GOING FOR MONDAY.

345 PM SUN UPDATE... RFW HAS BEEN EXPANDED TO INCLUDE THE ENTIRE
CWA...AS OF ABT 19Z. FAIRLY WIDESPREAD 20-30 MPH GUSTS ARE IN
PLAY...ALG WITH RH VALUES OF 15-30%.

CRITICAL FIRE WX CONDS NOW LOOK LIKE A REAL PSBLTY AGN ON MON. IF
ANYTHING...THINGS LOOK MORE WINDY (GIVEN VERY STEEP LR'S AND A
WIND MAX OF 45-50 KT IN THE LWST 2-3 KM AGL). STRICTLY
SPEAKING...PROGGED MODEL DEW PTS/RH VALUES WOULD BE MARGINAL...BUT
WITH THEIR PENCHANT TO BE TOO MOIST IN THE BLYR THE LAST SVRL
DAYS...WE FEEL ANOTHER FIRE WX WATCH IS WARRANTED. THE ONLY CNTYS
LEFT OUT OF THE WATCH ATTM ARE ACRS THE NRN FINGER LKS...MOHAWK
VLY...AND THE SRN TUG HILL RGN...WHERE CONFIDENCE IS GREATER OF MORE
CLDS...SCTD -SHRA...AND CORRESPONDINGLY HIGHER RH.

ON TUE...AT LONG LAST...FIRE WX LOOKS LESS CRITICAL...WITH
CLOUDIER...COOLER...AND MORE MOIST CONDS LIKELY.

1015 AM SUN UPDATE... 12Z RGNL (ALY/BUF/PIT) SNDGS AGN SHOW VERY
GOOD MIXING POTENTIAL THIS AFTN (UP TO 825 MB ON ALY/BUF...AND
NEARLY 750 MB AT PIT!). THE OVERALL PRES GRADIENT IS A LTL WEAKER
THAN THE LAST COUPLE OF DAYS...BUT GIVEN SUCH STEEP LOW-LVL LR'S
AND SLIGHTLY WARMER TEMPS THIS AFTN...GUSTY WINDS STILL
ANTICIPATED (15-20+ KT GUSTS MANY AREAS...SPCLY NE PA).

WE THINK THE ONSET OF INCREASED BLYR MOIST WILL VERY LIKELY BE
DELAYED TIL AFTER 00Z...AND EVEN THEN IT WILL BE MOSTLY IN OUR
NRN/WRN ZNS (FINGER LKS...MOHAWK VLY...AND SRN TUG HILL RGNS). WE
NUDGED SFC DEW PTS DOWN 2-3 DEGS F THIS AFTN...TO BETTER MATCH
VALUES PROGGED IN THE ABV MENTIONED SNDGS.

MON COULD BE ANOTHER INTERESTING DAY...SPCLY FOR NE PA. STGR WIND
FIELDS WILL BE PRESENT TMRW...WITH DECENT LOW-LVL LR'S ONCE AGN
(GUSTS COULD EXCEED 30 KT MON AFTN). THE MAIN QUESTION WILL BE HOW
DRY. CURRENT NWP GUIDANCE SUGGEST MAX TEMPS WELL INTO THE 50S MON
AFTN...WITH SFC DEW PTS LIKELY IN THE 20S...AND THIS WOULD HAVE RH
VALUES APPROACHING 30%. WE'LL LOOK AT THIS SITN MORE THIS AFTN.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...FIRE WEATHER WATCH FROM 11 AM EDT THIS MORNING THROUGH THIS
     EVENING FOR PAZ038>040-043-044-047-048-072.
NY...FIRE WEATHER WATCH FROM 11 AM EDT THIS MORNING THROUGH THIS
     EVENING FOR NYZ015-016-022>025-044>046-055>057-062.

&&

SYNOPSIS...MLJ
NEAR TERM...CMG/TAC
SHORT TERM...MLJ
LONG TERM...DGM/RRM
AVIATION...RRM
FIRE WEATHER...
Hazardous weather outlook, Apr 8, 7:16 PM EDT, 8 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BINGHAMTON NY
716 PM EDT SUN APR 8 2012

NYZ009-036-037-092330-
NORTHERN ONEIDA-MADISON-SOUTHERN ONEIDA-
716 PM EDT SUN APR 8 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

WIND GUSTS OF 35 TO 45 MPH ARE ANTICIPATED ON MONDAY. FUTURE WIND
ADVISORIES ARE A POSSIBILITY.

TUESDAY TO SATURDAY...NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NYZ022>025-044>046-055>057-062-PAZ038>040-043-048-072-092330-
STEUBEN-SCHUYLER-CHEMUNG-TOMPKINS-CORTLAND-CHENANGO-OTSEGO-TIOGA-
BROOME-DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA-NORTHERN WAYNE-WYOMING-
PIKE-SOUTHERN WAYNE-
716 PM EDT SUN APR 8 2012

...FIRE WEATHER WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW
YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FIRE WEATHER WATCH.

CRITICAL FIRE WEATHER CONDITIONS ARE AGAIN POSSIBLE MONDAY
AFTERNOON...GIVEN VERY DRY WINDY WEATHER.

WIND GUSTS OF 35 TO 45 MPH ARE ANTICIPATED ON MONDAY. FUTURE WIND
ADVISORIES ARE A POSSIBILITY.

TUESDAY TO SATURDAY...NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ044-047-092330-
LACKAWANNA-LUZERNE-
716 PM EDT SUN APR 8 2012

...FIRE WEATHER WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FIRE WEATHER WATCH.

CRITICAL FIRE WEATHER CONDITIONS ARE AGAIN POSSIBLE MONDAY
AFTERNOON...GIVEN VERY DRY WINDY WEATHER.

WIND GUSTS OF 35 TO 45 MPH ARE ANTICIPATED ON MONDAY. FUTURE WIND
ADVISORIES ARE A POSSIBILITY.

A PERIOD OF BELOW NORMAL TEMPERATURES COULD RESULT IN ADDITIONAL
FROST/FREEZE CONDITIONS LATER THIS WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NYZ015-016-092330-
YATES-SENECA-
716 PM EDT SUN APR 8 2012

...FIRE WEATHER WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FIRE WEATHER WATCH.

CRITICAL FIRE WEATHER CONDITIONS ARE AGAIN POSSIBLE MONDAY
AFTERNOON...GIVEN VERY DRY WINDY WEATHER.

WIND GUSTS OF 35 TO 45 MPH ARE ANTICIPATED ON MONDAY. FUTURE WIND
ADVISORIES ARE A POSSIBILITY.

A PERIOD OF BELOW NORMAL TEMPERATURES COULD RESULT IN ADDITIONAL
FROST/FREEZE CONDITIONS LATER THIS WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NYZ017-018-092330-
SOUTHERN CAYUGA-ONONDAGA-
716 PM EDT SUN APR 8 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

WIND GUSTS OF 35 TO 45 MPH ARE ANTICIPATED ON MONDAY. FUTURE WIND
ADVISORIES ARE A POSSIBILITY.

A PERIOD OF BELOW NORMAL TEMPERATURES COULD RESULT IN ADDITIONAL
FROST/FREEZE CONDITIONS LATER THIS WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 9, 3:54 AM EDTRed Flag WarningBGMBradford, Lackawanna, Luzerne, Pike, Susquehanna, Wayne and 1 more14 hr

Nearby

Wind Advisories in New York, 2012Wind Advisories in Pennsylvania, 2012Every wind advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.